# SDR ASAA2018110726788

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 41,955 hours, 12,702 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER RAISING START LEVER TO IDLE, ENG #2 N2 HUNG UP AT APPROX 45% EGT FLASHING ABORTED ENGINE START. GROUNDED - YES. PERFORMED B737-800 AMM TASK 28-22-00-710-801 ELEC CONTL AND END TEST TO #2 ENG FUEL SPAR VALVE. IND AND FUNC TEST GOOD. PERFORMED B737-800 FIM 80-05 TASK 806. NO DEFECTS NOTED. EEC BIT CHECK GOOD. PNEUMATIC LEAK CHECK GOOD. TEST 12-ACTUATORS TEST GOOD. PS3 TUBE SHOWED NO SIGNS OF DAMAGE OR BLOCKAGE AND WAS SECURE AT EEC. INSPECTED FUEL PUMP IMPELLER WITH NO DEFECTS NOTED. PERFORMED 4X ENGINE STARTS WITH NO ABNORMAL READINGS AND NO DEFECTS NOTED. PERFORMED LEAK CHECK OF FUEL PUMP LUBRICATION FLOW SCREEN PER AMM 73-11-01. LEAK CHECK GOOD. REMOVED AND REINSTALLED #2 ENGINE DRIVE PAD COVER PER AMM 72-63-01. LEAK CHECK GOOD.
